# SDR AALA20010222

- Difficulty date: February 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 7 THROUGH 11 INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 8 AND 10.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
